N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Gradient bounds for Wachspress coordinates on polytopes

M. Floater, A. Gillette, and N. Sukumar. Gradient bounds for Wachspress coordinates on polytopes. SIAM Journal on Numerical Analysis, 52(1):515–532, 2014.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Floater:2014:GBW,
	author = "M. Floater and A. Gillette and N. Sukumar",
	title  = "Gradient bounds for Wachspress coordinates on polytopes",
  	year   = 2014,
	journal = {SIAM Journal on Numerical Analysis},
  	volume = {52},
   number = {1},
   pages  = {515--532},
   bib2html_dl_pdf = "http://arxiv.org/abs/1306.4385",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11